I have a question concerning high bp and dizziness upon standing with some weakness.
I've had high blood pressure since I was pregnant with my daughter 15 years ago. Just within the last 2 years I've been put on meds - Lisinopril and Antenolol. I do have a mild leaky heart valve which use to cause palpatations but since being on the bp meds, I rarely get them unless I don't feel well. I also have mild sleep apnea which I have to sleep on my sides quite a bit (bare with me...I'm getting to the question
Once in a while when I get up out of a chair I will get slightly dizzy. I figured I just got up too quickly which knocked my bp down. The last couple times I noticed I not only got dizzy but it felt like my arms went weak, last night being the worst. It goes right away when I sit. I've also noticed this mostly happens at night, so I thought maybe my bp meds were wearing off some and that was why, but when I check my bp after it happens it's very good...116/73. I've had my bp as low as 97/68 when really relaxed. I remember when I was pregnant and was put on Aldomet, it lowered my bp so low I would black out upon standing. When I go to the docs it's a bit high though...white coat I assume. I have noticed some loud ringing in my right ear which my mom has tinnitus. I do have an appt on Tues just to get myself checked out but it kind of scared me the last couple times. I am overweight and have been on a good diet (lost 5 lbs so far!) and I do eat right...grilled chicken, veggies, etc and barely any junk food. I need to exercise again though.
I mentioned sleeping on my sides alot...this brings alot of pain along my shoulders and if I move my arm just right there is alot of pain in my right one. I'm wondering if maybe this may have an effect with the dizziness...maybe a pinched nerve. I do have sinus problems especially on my right side and had an awful sinus pain yesterday as well.
I do not have any headaches and as I said this seems to mostly happen at night. I try to get up more slowly and this seems to help. Was just wondering if anyone has experienced any of this. I check my bp often and the meds seem to help well but I know some of the side effects of one of them can be hypotension and dizziness. Again...it's just upon rising once in a while.
Sorry so long...wanted to get everything in there. Thank you